A child with recurrent meningitis - Commentary

Steele, R.W. (1998) A child with recurrent meningitis - Commentary. Clinical Pediatrics, 37 4: 260-261.

Author Steele, R.W.
Title A child with recurrent meningitis - Commentary
Journal name Clinical Pediatrics   Check publisher's open access policy
ISSN 0009-9228
Publication date 1998-04
Sub-type Editorial
Volume 37
Issue 4
Start page 260
End page 261
Total pages 2
Place of publication Thousand Oaks, CA, United States
Publisher Sage Publications
Language eng
Keyword Herpes-Simplex Type-2
Mollarets Meningitis
Virus Type-1
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Editorial
Collection: School of Medicine Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Thu, 16 Jun 2011, 11:34:45 EST by System User on behalf of School of Medicine